| Model Number |
SUTURELASSO, 90 DEGREE STRAIGHT |
| Health Effect - Clinical Codes |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/13/2022
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2022, it was reported by an arthrex employee via email that an ar-4068-90 suturelasso tip was damaged while inside the patient.A new product was used to complete the case.This was discovered during an unspecified procedure on (b)(6) 2022.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Complaint confirmed.One unpackaged ar-4068-90 serial/batch number ukn was received for investigation.Visual inspection found that the suturelasso, sd, 90° straight tip was broken off at the distal end of the shaft.No fragments were returned for analysis.Multiple discoloration spots were observed on the device's shaft.The root cause of the reported failure mode is undetermined; however, the observed event is most likely caused by excessive bending forces applied during use.